# SDR 9600326304

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Sensor
- Condition: Out Of Adjust
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

DTW - AFTER TAKEOFF, THE NR 2 ENGINE REVERSER AMBER LIGHT ILLUMINATED.  NO STATUS, NO EICAS AND NO PRESENT LEG FAULT MESSAGES DISPLAYED.  CREW FOLLOWED COCKPIT OPERATING MANUAL, DUMPED 135,000 LBS OF FUEL AND DIVERTED FLIGHT TO MSP.  MAINTENANCE VISUALLY INSPECTED NR 2 REVERSER FOR SECURITY AND ADJUSTED TARGET OF LOCK PROXIMITY SENSOR PER MM 78-30-01 PG 501.  OPERATIONAL CHECK WAS NORMAL.
